Strong convergence theorems of an inertial algorithm for approximating common fixed points of a family of multi-valued pseudocontractive-type maps

O.M. Romanus, U.V. Nnyaba, B.C. Ifebude

Abstract


In this paper, we construct an inertial algorithm that approximates a common fixed point of a countable family of multi-valued total asymptotically strict quasi-$\phi$-pseudocontractive maps in real Banach spaces and prove strong convergence of the sequence generated by this algorithm. We provide a numerical example to illustrate the implementability of the proposed algorithm and also show that our algorithm converges faster than some algorithms recently proposed by other authors for solving this class of problem. Furthermore, we present some applications of our theorems. Finally, our theorems are significant improvement on several important recent results.

Full Text: PDF

How to Cite this Article:

O.M. Romanus, U.V. Nnyaba, B.C. Ifebude, Strong convergence theorems of an inertial algorithm for approximating common fixed points of a family of multi-valued pseudocontractive-type maps, Advances in Fixed Point Theory, Vol 8, No 4 (2018), 401-424

Copyright © 2018 O.M. Romanus, U.V. Nnyaba, B.C. Ifebude. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2018 SCIK Publishing Corporation. All rights reserved.